# SDR KBM2006F00142

- Difficulty date: April 13, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 56337078012
- Part serial: 557
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG, UNIT FLUCTUATES, REMOVED AND REPLACED.  (K)
